| Model Number |
SXPP1B405 |
| Medical Device Problem Codes |
Break (1069); Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Component code: (b)(4) device not returned.A manufacturing record evaluation was performed for the finished device batch qjbbjx, sxpp1b405 and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral strength = 2360 g/m.Events were submitted via 2210968-2021-01835, and 2210968-2021-01838.
Event or Problem Description
It was reported that the patient underwent a gynecological procedure on (b)(6) 2021 and the barbed suture was used.During the procedure, the suture frayed and broke while closing the vaginal cuff.A new suture of a different lot was used to complete the procedure.There were no adverse consequences for the patient reported.